On residual bounds for eigenvalues

Bhatia, Rajendra (1992) On residual bounds for eigenvalues Indian Journal of Pure and Applied Mathematics, 23 (12). pp. 865-866. ISSN 0019-5588

Full text not available from this repository.

Official URL: http://insaindia.org/ijpam.htm


A welk=l known inequality of Kahan for the distance between the eigenvalues of a Hermitian matrix and those of a principal submatrix is shown to break down when the Frobenius norm is replaced by some other unitarily invariant norms. This answers a question raised in a recent paper by Sun.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
ID Code:97459
Deposited On:11 Feb 2013 05:15
Last Modified:11 Feb 2013 05:15

Repository Staff Only: item control page